Home Subscription Services
 
   

 
The International Journal of Prosthodontics
IJP Home Page
About the Editor
Editorial Board
Accepted Manuscripts
Submit
Author Guidelines
Submission Form
Reprints / Articles
Permissions
Advertising
MEDLINE Search
 
 
 
 
 
FacebookTwitter

Publication:
International Journal of Prosthodontics

Year 1989
Volume 2 , Issue 3

Back
Pages: 285 - 316

The Derivation of Kinematic Formulae for Mandibular Movemen

Takayama/Hobo

No Abstract

  © 2014 Quintessence Publishing Co Inc
 

Home | Subscription Services | Books | Journals | Multimedia | Events | Blog
Terms of Use | Privacy Policy | About Us | Contact Us | Advertising | Help | Sitemap | Catalog